Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from eczema. Feeling itchy and red spot on knee muscles. Have infection on upper thigh. Concerned

Hi.. i am 30 year old. I have skin problem called eczema from 10 years, earlier it was appearing on elbow joint and knee joints, after some medication it is eliminated from knee joints and on elbow joint it is reduced to nothing. Sometimes i am feeling itching and red small spot at my thighs, lower and upper knee muscles. I am using clobetasol propionate and sicicylic acid oinment , it gives me temporarely relieaf. from last 6 months I am having infection at upper thigh near pubic , the skin become black and rough, sometimes it tears . I can see the upper skin get dead and become white, i can remove the skin small patches by hand. I am using same oinment on it... but no improvment. i am confuse whether it is eczema or any other skin infection. Please let me know the solution? Regards, Bharat
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi by ur description it is chronic plaque can be controlled but not eradicated from the presents as erythematous patches with mica like scales present.if they are removed u will see pinpoint can be cured by moisterex cream along with propysalic ointment over the lesions . If no response use coaltar or calcipotriol ointment over the lesions can cure the lesions
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor